Soliton-like asymptotics of internal waves in a stratified fluid with small dispersion
Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1766-1775
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_10_a19,
author = {V. P. Maslov and G. A. Omel'yanov},
title = {Soliton-like asymptotics of internal waves in a stratified fluid with small dispersion},
journal = {Differencialʹnye uravneni\^a},
pages = {1766--1775},
year = {1985},
volume = {21},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_10_a19/}
}
TY - JOUR AU - V. P. Maslov AU - G. A. Omel'yanov TI - Soliton-like asymptotics of internal waves in a stratified fluid with small dispersion JO - Differencialʹnye uravneniâ PY - 1985 SP - 1766 EP - 1775 VL - 21 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_10_a19/ LA - ru ID - DE_1985_21_10_a19 ER -
V. P. Maslov; G. A. Omel'yanov. Soliton-like asymptotics of internal waves in a stratified fluid with small dispersion. Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1766-1775. http://geodesic.mathdoc.fr/item/DE_1985_21_10_a19/